Research Repository

Browse by Author: Cho, Yeol Je

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 52.

Article

Cho, Yeol Je, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kim, Young-Ho (2012) A note on the existence and uniqueness of the solutions to SFDES. Journal of Inequalities and Applications, 2012. ISSN 1025-5834 (print) 1029-242X (online)

Cho, Yeol Je, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Kim, Young-Ho (2011) On some Gronwall type inequalities involving iterated integrals. Mathematical Inequalities and Applications, 14 (3). pp. 605-620. ISSN 1331-4343

Dragomir, Sever S, Cho, Yeol Je and Kim, J. K (2011) Subadditivity of Some Functionals Associated to Jensen's Inequality with Applications. Taiwanese Journal of Mathematics, 15 (4). pp. 1815-1828. ISSN 1027-5487 (print) 2224-6851 (online)

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2011) Some inequalities in inner product spaces related to the generalized triangle inequality. Applied Mathematics and Computation, 217 (18). pp. 7462-7468. ISSN 0096-3003

Kim, Seong Sik, Cho, Yeol Je and Dragomir, Sever S (2010) On Aczel's type inequality for Gramians in 2-Inner product spaces. PanAmerican Mathematical Journal, 20 (3). pp. 85-96. ISSN 1064-9735

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2009) Some Inequalities in Inner Product Spaces Related to the Generalized Triangle Inequality. Research report collection, 12 (3).

Dragomir, Sever S, Cho, Yeol Je and Kim, Jung Kyu (2009) Subadditivity of Some Functionals Associated to Jensen's Inequality with Applications. Research report collection, 12 (4).

Cho, Yeol Je, Dragomir, Sever S, Lin, Chia-Shiang, Kim, Seong Sik and Kim, Young-Ho (2008) Some Pecaric's Type Inequalities in 2-inner Product Spaces and Applications. Taiwanese Journal of Mathematics, 12 (2). pp. 357-372. ISSN 1027-5487

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Kim, Young-Ho (2008) On Bessel's and Gruss Inequalities for Orthonormal Families in 2-Inner Product Spaces and Applications. Kyungpook Mathematical Journal, 48 (2). pp. 207-222. ISSN 1225-6951

Kim, Seong Sik, Cho, Yeol Je and Dragomir, Sever S (2008) Some Inequalities for Gram's Determinants and Applications. PanAmerican Mathematical Journal, 18 (1). pp. 89-97. ISSN 1064-9735

Kim, Seong Sik, Cho, Yeol Je and Dragomir, Sever S (2008) Some Related Results for Bessel's Type Inequalities in 2-inner Product Spaces and Applications. PanAmerican Mathematical Journal, 18 (3). pp. 69-82. ISSN 1064-9735

Cerone, Pietro, Cho, Yeol Je, Dragomir, Sever S and Kim, Seong Sik (2006) Refinements of some reverses of Schwarz's Inequality in 2-Inner Product Spaces and Applications for Integrals. Journal of the Indonesian Mathematical Society, 12 (2). pp. 185-199. ISSN 0854-1388

Dragomir, Sever S, Cho, Yeol Je and Kim, Young-Ho (2006) On Some Integral Inequalities with Iterated Integrals. Journal of the Korean Mathematical Society, 43 (3). pp. 563-578. ISSN 0304-9914

Dragomir, Sever S, Cho, Yeol Je, Kang, S. M, Kim, Seong Sik and Jung, J. S (2005) Some Grüss’ type inequalities in 2-inner product spaces and applications for determinantal integral inequalities. PanAmerican Mathematical Journal, 15 (3). pp. 79-94. ISSN 1064-9735

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2005) Some new results related to Bessel and Gruss inequalities in 2-inner product spaces and applications. Bulletin of the Korean Mathematical Society, 42 (3). pp. 591-608. ISSN 1015-8634

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Sofo, Anthony (2005) Some Boas-Bellman type inequalities in 2-inner product spaces. Journal of Inequalities in Pure and Applied Mathematics, 6 (2). Article no. 55 (pp. 1-13). ISSN 1443-5756

Freese, R. W, Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2005) Some companions of the Gruss inequality in 2-inner product spaces and applications for determinantal integral inequalities. Communications of the Korean Mathematical Society, 20 (3). pp. 487-503. ISSN 1225-1763

Dragomir, Nicoleta, Dragomir, Sever S, Cho, Yeol Je and Baxter, Gregory W (2004) Approximations for the fiber refractive index profile. Computers & mathematics with applications, 48 (3-4). pp. 481-495. ISSN 0898-1221

Cerone, Pietro, Cho, Yeol Je, Dragomir, Sever S, Kim, Jong Kyu and Kim, Seong Sik (2004) Norm Estimates for the Difference Between Bochner's Integral and the Convex Combination of Function's Values. The Australian Journal of Mathematical Analysis and Applications, 1 (2). pp. 1-7. ISSN 1449-5910

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2003) Some New Results Related to Bessel and Grüss Inequalities in 2-Inner Product Spaces and Applications. RGMIA research report collection, 6 (Supp).

Dragomir, Sever S, Cho, Yeol Je, Kang, S. M, Kim, Seong Sik and Jung, J. S (2003) Some Grüss' Type Inequalities in 2-Inner Product Spaces and Applications for Determinantal Integral Inequalities. RGMIA research report collection, 6 (4).

Cerone, Pietro, Cho, Yeol Je, Dragomir, Sever S and Kim, Seong Sik (2003) Refinements Of Some Reverses Of Schwarz’s Inequality in 2−Inner Product Spaces and Applications for Integrals. RGMIA research report collection, 6 (Supp).

Cho, Yeol Je, Dragomir, Sever S, Lin, Chia-Shing, Kim, Seong Sik and Kim, Young-Ho (2003) Some Pečarić’s Type Inequalities in 2-Inner Product Spaces and Applications. RGMIA research report collection, 6 (Supp).

Barnett, Neil S, Cho, Yeol Je, Dragomir, Sever S, Kang, S. M and Kim, Seong Sik (2003) Some Bombieri, Selberg and Heilbronn Type Inequalities in 2-Inner Product Spaces. RGMIA research report collection, 6 (Supp).

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Sofo, Anthony (2003) Some Boas-Bellman Type Inequalities in 2-Inner Product Spaces. RGMIA research report collection, 5 (Supp).

Cerone, Pietro, Cho, Yeol Je, Dragomir, Sever S, Kim, Jong Kyu and Kim, Seong Sik (2003) Norm Estimates for the Difference Between Bochner’s Integral and the Convex Combination of Function’s Values. RGMIA research report collection, 6 (Supp).

Kim, Seong Sik, Dragomir, Sever S and Cho, Yeol Je (2003) Superadditivity and Monotonicity of Gram's Determinants in 2-inner Product Spaces and their Applications. Demonstratio Mathematica, 36 (4). pp. 807-817. ISSN 0420-1213

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Kim, Young-Ho (2003) On Bessel's and Grüss' Inequalities for Orthornormal Families in 2-Inner Product Spaces and Applications. RGMIA research report collection, 6 (4).

Dragomir, Sever S, Cho, Yeol Je, Kim, Seong Sik and Roumeliotis, John (2003) A Reverse of Bessel’s Inequality in 2-Inner Product Spaces and Some Grüss Type Related Results with Applications. RGMIA research report collection, 6 (Supp).

Freese, R. W, Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2003) Some Companions of Grüss Inequality in 2-Inner Product Spaces and Applications for Determinantal Integral Inequalities. RGMIA research report collection, 6 (Supp).

Cho, Yeol Je, Dragomir, Sever S and Kim, Young-Ho (2003) On Some Gronwall Type Inequalities Involving Iterated Integrals. RGMIA research report collection, 6 (Supp).

Cho, Yeol Je, Dragomir, Sever S and Kim, Young-Ho (2003) On Some Gronwall Type Inequalities with Iterated Integrals. RGMIA research report collection, 6 (Supp).

Dragomir, Nicoleta, Dragomir, Sever S, Cho, Yeol Je and Baxter, Gregory W (2003) Approximations for the Fiber Refractive Index Profile. RGMIA research report collection, 6 (Supp).

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (2003) Some Reverses Of The Cauchy-Bunyakovsky-Schwarz Inequality in 2-Inner Product Spaces. RGMIA rearch report collection, 6 (Supp).

Cho, Yeol Je, Dragomir, Sever S and Pearce, Charles (2000) Cauchy-Schwartz Functionals. RGMIA reserch report collection, 3 (1).

Dragomir, Sever S and Cho, Yeol Je (2000) On Aczél's Inequality for Real Numbers. RGMIA research report collection, 3 (1).

Dragomir, Sever S, Koliha, Jerry J and Cho, Yeol Je (2000) On Inequalities in Normed Linear Spaces and Applications. RGMIA research report collection, 3 (1).

Kim, Seong Sik, Dragomir, Sever S, White, A and Cho, Yeol Je (2000) On Some Grüss Type Inequality in 2-Inner Product Spaces and Applications. RGMIA research report collection, 3 (2).

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (1999) Some Existence Theorems for Operatorial Equations in Hilbert Spaces. RGMIA research report collection.

Dragomir, Sever S, Comanescu, Dan , Cho, Yeol Je and Kim, Seong Sik (1999) On Toricelli's Problem in Inner Product Spaces. RGMIA research report collection, 2 (3).

Cho, Yeol Je, Dragomir, Sever S, White, A and Kim, Seong Sik (1999) Some Inequalities in 2-inner Product Spaces. RGMIA research report collection, 2 (2).

Dragomir, Sever S, Cho, Yeol Je and Kim, Seong Sik (1999) Inequalities of Hadamard's Type for Lipschitzian Mappings and their Applications. RGMIA research report collection, 2 (6).

Book Section

Sofo, Anthony (2010) Estimates for sums of Catalan type numbers. In: Inequality theory and applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, Huntington, N.Y, pp. 203-211.

Cerone, Pietro, Dragomir, Sever S and McAndrew, Alasdair (2010) Superadditivity and Supermultiplicity of Two Functionals Associated with the Stieltjes Integral. In: Inequality theory and Applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, Huntington, N.Y., pp. 151-157.

Dragomir, Sever S and Preda, C. I (2007) Admissibility and Non-Uniform Dichotomy for Differential Systems. In: Differential Equations and Applications. Cho, Yeol Je, Kim, Jong Kyu and Ha, Ki Sik, eds. Nova Science Publishes, Hauppauge, N.Y., USA, pp. 113-119.

Cerone, Pietro (2007) Estimation of Relative Entropy using Novel Taylor-Like Representations. In: Inequality Theory and Applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, USA, pp. 33-45.

Dragomir, Sever S and Goşa, Anca C (2007) A Generalisation of an Ostrowski Inequality in Inner Product Spaces. In: Inequality Theory and Applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, USA, pp. 61-64.

Dragomir, Sever S (2007) Gruss Type Discrete Inequalities in Inner Product Spaces, Revisited. In: Inequality Theory and Applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, USA, pp. 61-69.

Dragomir, Sever S, Pecaric, Josip and Tepes, B (2007) Note on Integral Version of the Gruss Inequality for Complex Functions. In: Inequality Theory and Applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, pp. 91-96.

Cerone, Pietro (2007) On Odd Zeta and Other Special Function Bounds. In: Inequality Theory and Applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, pp. 13-31.

Dragomir, Sever S and Sofo, Anthony (2007) A Perturbed Version of the Generalised Taylor's Formula and Applications. In: Inequality Theory and Applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, USA, pp. 71-84.

Pearce, Charles, Comanescu, D and Dragomir, Sever S (2003) Geometric Means, Index Mappings and Supermultiplicativity. In: Inequality Theory and Applications, Volume 2. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, ‬Huntington, N.Y., pp. 193-201.